# SDR 2009FA0000759

- Difficulty date: July 7, 2009
- Submitted: September 4, 2009
- Operation: General aviation
- Aircraft: N903VL
- Make and model: Bnorm BN2A26
- Aircraft serial: 2019
- Engine: Lyc O540*
- System (JASC): 2720 · Rudder Control System
- Part: Beam
- Part number: NB45A22985
- Condition: Cracked
- Location: Rudder Pedal
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FLUORESCENT DYE PENETRANT INSP IAW AD 2002-25-03 OF CAPTAINS RUDDER PEDAL BEAMS FOUND CRACKED ON (LT) INNER SIDE FWD BEAM.  (K)
